Coherent functors in stable homotopy theory

Volume 173 / 2002

Henning Krause Fundamenta Mathematicae 173 (2002), 33-56 MSC: Primary 55U35; Secondary 18E30. DOI: 10.4064/fm173-1-3


Coherent functors ${{\cal S}}\to \mathop {\rm Ab}\nolimits $ from a compactly generated triangulated category into the category of abelian groups are studied. This is inspired by Auslander's classical analysis of coherent functors from a fixed abelian category into abelian groups. We characterize coherent functors and their filtered colimits in various ways. In addition, we investigate certain subcategories of ${{\cal S}}$ which arise from families of coherent functors.


  • Henning KrauseFakultät für Mathematik
    Universität Bielefeld
    33501 Bielefeld, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image